| Model Number |
406000-02 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the 14 and 14 at the bottom are incorrect based on the 13 in the middle." no patient injury reported.
Additional Manufacturer Narrative
No fault could be found with the returned navigation unit.The navigation unit powered up and successfully passed horizontal, vertical, and side calibration.The unit also successfully completed multiple simulated maneuvers during testing.The navigation unit was found to function as design.A review of the log files revealed the numbers were as described.The root cause of the failure was found to be a rare timing issue in when the values were being saved on the measurement screen.The correct numbers were shown to the user during measurement.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if action limits are exceeded.